# SDR SWIA201229720

- Difficulty date: February 16, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 23,090 hours, 19,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5639, NR 1 AND 2 OVERHEAD EMERGENCY LIGHTS ARE OUT.  RELAMPED EMERGENCY LIGHTS.
